A study on local properties of fourier series

Özarslan H.

Boletim da Sociedade Paranaense de Matematica, vol.39, no.1, pp.201-211, 2021 (ESCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 39 Issue: 1
  • Publication Date: 2021
  • Doi Number: 10.5269/bspm.37931
  • Journal Name: Boletim da Sociedade Paranaense de Matematica
  • Journal Indexes: Emerging Sources Citation Index (ESCI), Scopus, zbMATH, Directory of Open Access Journals
  • Page Numbers: pp.201-211
  • Keywords: Summability factors, absolute matrix summability, Fourier series, local property, infinite series, Holder inequality, Minkowski inequality, ABSOLUTE SUMMABILITY, INFINITE SERIES, RIESZ
  • Erciyes University Affiliated: Yes


© 2021 Boletim da Sociedade Paranaense de Matematica. All rights reserved.In this paper, a general theorem on the local property of |A, pn; |k summability of factored Fourier series has been proved. This new theorem also includes several new and known results.